Abilify, has anyone had heart palpitations from this?
- 25 Sep 2012 by hudson17
- abilify, arrhythmia, heart
I just started Abilify at low dose, 1mg and am having heart palpitations. Anyone experience this?
25 Sep 2012
Abilify can cause your heart to speed up. I would call my dr today, and tell him.
25 Sep 2012
Hello hudson17. Tychycardia, is a serious side effect to taking Abilify. It is considered to be a sign of Neuroleptic Maligant Syndrome. Regards pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
ok so i recently stopped taking my zoloft. and it feels like electrical shocks in my brain and ive been having major heart palpitations... is this ...
4 answers • 24 Nov 2009
I have been taking 20 mg at night for past few days. Today with heart palpitations. Anyone get this?
1 answer • 24 Mar 2012
I had bad heart palpitations from taking 900 mgs of the above. my dr raised my dose from 450 to 900 which caused me to have the heart palpitations. I ...
1 answer • 18 Mar 2013
Getting weaned off prednisone and have palpitations .I am on 25 mg now. I get them in the am and then they subside to occasionally during the day. I ...
1 answer • 15 Jul 2013
Hi, Had to take 250 mg of Depakine (Depakene/depakote) for my mood (subscribed from my housedoctor. Took it 11 days. Quit on monday because of severe ...
2 answers • 19 Feb 2015